Infinitesimal variations of hodge structure (II) : an infinitesimal invariant of hodge classes
Compositio Mathematica, Volume 50 (1983) no. 2-3, pp. 207-265.
@article{CM_1983__50_2-3_207_0,
     author = {Griffiths, Phillip and Harris, Joe},
     title = {Infinitesimal variations of hodge structure {(II)} : an infinitesimal invariant of hodge classes},
     journal = {Compositio Mathematica},
     pages = {207--265},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {2-3},
     year = {1983},
     zbl = {0576.14008},
     mrnumber = {720289},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__50_2-3_207_0/}
}
TY  - JOUR
AU  - Griffiths, Phillip
AU  - Harris, Joe
TI  - Infinitesimal variations of hodge structure (II) : an infinitesimal invariant of hodge classes
JO  - Compositio Mathematica
PY  - 1983
DA  - 1983///
SP  - 207
EP  - 265
VL  - 50
IS  - 2-3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1983__50_2-3_207_0/
UR  - https://zbmath.org/?q=an%3A0576.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=720289
LA  - en
ID  - CM_1983__50_2-3_207_0
ER  - 
%0 Journal Article
%A Griffiths, Phillip
%A Harris, Joe
%T Infinitesimal variations of hodge structure (II) : an infinitesimal invariant of hodge classes
%J Compositio Mathematica
%D 1983
%P 207-265
%V 50
%N 2-3
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__50_2-3_207_0
Griffiths, Phillip; Harris, Joe. Infinitesimal variations of hodge structure (II) : an infinitesimal invariant of hodge classes. Compositio Mathematica, Volume 50 (1983) no. 2-3, pp. 207-265. http://www.numdam.org/item/CM_1983__50_2-3_207_0/

[1] E. Arbarello, M. Cornalba, P. Griffiths, and J. Harris: Topics in the theory of algebraic curves, (to appear).

[2] S. Bloch; Semi-regularity and deRham cohomology. Invent. Math. 17 (1972) 51-66. | EuDML | MR | Zbl

[3] J. Carlson, M. Green, P. Griffiths, and J. Harris: Infinitesimal Variation of Hodge Structure (I), Comp. Math. 50 (1983) 109-205. | EuDML | Numdam | MR | Zbl

[4] J. Carlson and P. Griffiths. Infinitesimal variations of Hodge structure and the global Torelli problem. Journees de geometrie algebrique d'Angers, Sijthoff and Nordhoff (1980) 51-76. | MR | Zbl

[5] R. Donagi; The generic Torelli theorem for most hypersurfaces. Comp. Math. 50 (1983) 325-353. | EuDML | Numdam | MR | Zbl

[6] P. Griffiths and J. Harris: On the variety of special lines systems on a general algebraic curve. Duke J. Math. 47 (1980) 233-272. | MR | Zbl

[7] P. Griffiths and J. Harris: Principles of algebraic geometry, John Wiley (1968).

[8] J. Harris: The genus of space curves. Math. Annalen 249 (1980) 191-204. | EuDML | MR | Zbl

[9] J. Harris and D. Mumford: On the Kodaira dimension of the moduli space of curves. Invent. Math. 67 (1982) 23-86. | EuDML | MR | Zbl

[10] K. Hulek; Normal bundles of curves on a quadric. Preprint.

[11] K. Kodaira: A theorem of completeness of characteristic systems for analytic families of compact subvarieties of complex manifolds. Ann. Math. 75 (1962) 146-162. | MR | Zbl

[12] D. Lieberman: On the moduli of Intermediate Jacobians. Amer. J. Math. 91 (1969) 671-682. | MR | Zbl

[13] T. Shioda: The Hodge conjecture for Fermat varieties. Math. Ann. 245 (1979) 175-184. | MR | Zbl

[14] T. Shioda: Algebraic cycles on abelian varieties of Fermat type. Preprint. | MR | Zbl

[15] Z. Ran: Cycles on Fermat hypersurfaces. Comp. Math. 42 (1980/81) 121-142. | Numdam | MR | Zbl